# SDR 2025FA0000087

- Difficulty date: January 30, 2025
- Submitted: February 6, 2025
- Operation: General aviation
- Aircraft: N4PG
- Make and model: Cessna 510
- Aircraft serial: 510136
- Aircraft time: 1,926 hours, 1,663 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991274513
- Condition: Fractured
- Location: Zone 200
- Part time: 1,926 hours, 1,663 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

THE OUTER (GLASS) PANE OF THE PILOT SIDE WINDSHIELD FRACTURED DURING CLIMB OUT THROUGH FL180.  THE INNER (ACRYLIC) PANE AND PRIMARY STRUCTURE OF THE WINDSHIELD WAS FULLY INTACT AND UNDAMAGED.
